# SDR SWAA2020021241348

- Difficulty date: January 30, 2020
- Submitted: February 12, 2020
- Operation: Air carrier
- Aircraft: N743SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29279
- Aircraft time: 73,478 hours, 43,468 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Part number: 143A7505
- Condition: Cracked
- Location: Bs 460-480
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT L/H SIDE BAFFLE CRACKED BETWEEN BS. 460 TO BS. 480, LBL 21. / R&R BAFFLE PER SRM AND DWG.
